# SDR IPXA2018062731144

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 33,752 hours, 16,913 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - TRANSMIT ON BOTH L/R HF RADIOS FROM ALL SEVEN (7) TRANSMIT POSITIONS HF RADIOS WOULD TUNE INITIALLY AND THEN WOULD NOT TRANSMIT AFTER THAT. TRIED ALL FREQ RANGES FROM ALL POSITION, HF RADIOS DID RECEIVE AND CELL CALL WORKED ON RT HF. R&R HF TRANSCEIVER PER AMM 23-11-03, R&R RT HF COUPLER PER AMM 23-11-01, OPS CHECK GOOD, SEE ITEM 2 FOR L HF INOP.
